# SDR DLM88100497

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 48,549 hours, 35,921 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV PITTING CORROSION WAS FOUND ON LT MLG SUPPORT FITTING BEARING BORE AREA WAS REPAIRED IAW EA 09-093855-03AD0104 REV B.
